Advertisement

Sharp upper bounds for the adjacency and the signless Laplacian spectral radius of graphs

  • Xian-zhang Wu
  • Jian-ping LiuEmail author
Article
  • 2 Downloads

Abstract

Let G be a simple graph with n vertices and m edges. In this paper, we present some new upper bounds for the adjacency and the signless Laplacian spectral radius of graphs in which every pair of adjacent vertices has at least one common adjacent vertex. Our results improve some known upper bounds. The main tool we use here is the Lagrange identity.

Keywords

graph spectral radius signless Laplacian spectral radius upper bound 

MR Subject Classification

05C50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    JM Guo, J XLi, WC Shiu. A note on the upper bounds for th. Laplacian spectral radius of graphs, Linear Algebra Appl, 2013, 439: 1657–1661.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    JA Bondy, US RMurty. Graph Theory with Application, North Holland, Amsterdam, 1976.CrossRefGoogle Scholar
  3. [3]
    Y Hong. A bound on the spectral radius of graph in terms of genus, Combin Theory Ser B, 1998(74): 153–159.Google Scholar
  4. [4]
    KC Das, P Kumar. Some new bounds radius of graphs, Discrete Math, 2004, 281: 149–161.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    RP Stanley. A bound on the spectral radius of graphs with e edges, Linear Algebra Appl, 1987(87): 267–269.zbMATHGoogle Scholar
  6. [6]
    SB Hu. Upper bound on the spectral radius of graphs, Journal of Hebei University, 2000, 20(3): 231–234.MathSciNetGoogle Scholar
  7. [7]
    J L Shu, YR Wu. Sharp upper bounds on the spectral radius of graphs, Linear Algebra Appl, 2004, 377: 241–248.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    CA Liu, CW Weng. Spectral radius and degree sequence of a graph, Linear Algebra Appl, 2013, 438(8): 3511–3515.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    CS Oliveira, L S d. Lima, NMMde Abreu, PHansen. Bounds on the index of the signless Laplacian of a graph, Discrete Appl Math, 2010, 158: 335–360.CrossRefGoogle Scholar
  10. [10]
    YQ Chen, LG Wang. Sharp bounds for the largest eigenvalue of the signless Laplician of a graph, Linear Algebra Appl, 2010, 433: 908–913.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    AD Maden, KC Das, AS Cevik. Sharp upper bounds on the spectrum radius of the signless Lapli-cian matrix of a graph, Linear Algebra Appl, 2013, 219: 5025–5032.zbMATHGoogle Scholar
  12. [12]
    J Li, Y Pan. Upper bounds for the Laplacian graph eigenvalues, Acta Math Sin (Engl Ser), 2015(2004): 803–806.zbMATHGoogle Scholar
  13. [13]
    J S Li, YP Pan. De Caen's inequality and bounds on the largest Laplacian eigenvalues of a graph, Linear Algebra Appl, 2001, 328: 153–160.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    F L Fan, CW Weng. A characterization of strongly regular graphs in terms of the largest signles. Laplacian eigenvalues, Linear Algebra Appl, 2016, 506: 1–5.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    GL Yu, YR Wu, J L Su. Sharp bounds on the signless Laplacian spectral radii of graphs, Linear Algebra Appl, 2011, 434: 683–687.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    SY Cui, GX Tian, J J Guo. A sharp upper bound on the signles. Laplacian spectral radius of graphs, Linear Algebra Appl, 2013, 439: 2442–2447.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    YH Chen, RY Pan, XD Zhang. Two sharps upper bounds for the signles Laplacian spectral radius of graphs, Descrete Mathmatics, Algorithms and Applications, 2011, 3(2): 185–191.CrossRefGoogle Scholar
  18. [18]
    JP Liu, BL Liu. Bounds of Estrada index of graphs, Appl Math J Chinese Univ (Ser B), 2010, 25(3): 325–330.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    GD Yu, GX Cai, YZ Fan. Some notes on the spectral perturbations of the signless Laplacian of a graph, Appl Math J Chinese Univ (Ser B), 2014, 29(2): 241–248.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    XD Chen, JG Qian. Bounding the sum powers of the Laplacian eigenvalues of graphs, Appl Math J Chinese Univ (Ser B), 2011, 26(2): 142–150.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    GH Yu, LH Feng, AI lić, D Stevanović. The signless Laplacian spectral radius of bounded degree graphs on surfaces, Discrete Appl Math, 2015, 9: 332–346.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    GL Yu, JW Wang, SG Guo. Maxima of the signless Laplacian spectral radius for planar graphs, Electronic Journal of Linear Algebra, 2015(30): 795–811.zbMATHGoogle Scholar
  23. [23]
    B He, YL Jin, XD Zhang. Sharp bounds for the signless Laplacian spectral radius in terms of clique number, Linear Algebra Appl, 2013, 438: 3851–3861.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics 2019

Authors and Affiliations

  1. 1.College of Mathematics and Computer ScienceFuzhou UniversityFuzhouChina
  2. 2.College of Mathematics and Data ScienceMinjiang UniversityFuzhouChina
  3. 3.Key Laboratory of Intelligent Metro of Universities in Fujian ProvinceFuzhou UniversityFuzhouChina

Personalised recommendations